# SDR SWAA2022030902562

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED UPPER SEAL SUPPORT BRACKET ON RIGHT WING T/E ABOVE PYLON SEAIL TAIL IAW BOEING DWG DWG 115A2930 REV - AND B737 SRM 51-40-02-0G 'A' TAG 2766 P/N 115A2982-10.
